03-01-2004, 04:18 PM #1
I have hit every injection spot imaginable on my leg, and have never been able to walk a couple days later. I have had it where I was sore and limped a little but this homebrew fina has crippled me. Anyone have this problem?
03-01-2004, 04:19 PM #2
Are you just injecting into your legs... Don't forget about other sites like your glutes and delts! And are you mixing it with any other compound?
03-01-2004, 04:26 PM #3
What are you injecting?
03-01-2004, 04:44 PM #4
I am hitting all the other spot and I preload with b complex. When I do my test eq shot smooth not a problem even in my legs but ths fina anywhere but my glutes or delts just kills. Right now I am sitting here with a heating pad on my leg hopping to get the swelling to go down. I no I am not getting an infection cause I have used for about 3 wks. Maybe it was the super solvent I dont know but it suck
03-01-2004, 07:04 PM #5
try cutting it with some b12 or sterile oil...
03-02-2004, 07:14 AM #6
I use b complex in it but it only stings a little in my glute no big deal I put it in anywhere in my quads and it turns bright red swells looks like an infection, but goes away in about 3-4 days today I can limp faster than yesterday but stairs are a bitch
03-02-2004, 09:44 AM #7Originally Posted by cpt steele
03-02-2004, 12:23 PM #8
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)